American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 169 found      Go to page: 1 2 3 4 5 6

[61] Janusz J. Charatonik and Wlodzimierz J. Charatonik. Open mappings increasing order. Proc. Amer. Math. Soc. 125 (1997) 3725-3733. MR 1422853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Paul Bankston. Co-elementary equivalence, co-elementary maps, and generalized arcs. Proc. Amer. Math. Soc. 125 (1997) 3715-3720. MR 1422845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Michael Levin and Yaki Sternfeld. The space of subcontinua of a 2-dimensional continuum is infinite dimensional. Proc. Amer. Math. Soc. 125 (1997) 2771-2775. MR 1425131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Katsuro Sakai. Semi-free actions of zero-dimensional compact groups on Menger compacta. Proc. Amer. Math. Soc. 125 (1997) 2809-2813. MR 1415368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Alan Dow and Klaas Pieter Hart. A new subcontinuum of $\beta\mathbb{R}\backslash\mathbb{R}$. Proc. Amer. Math. Soc. 125 (1997) 1861-1871. MR 1415584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Michael Levin. Hyperspaces and open monotone maps of hereditarily indecomposable continua. Proc. Amer. Math. Soc. 125 (1997) 603-609. MR 1389527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Marcy Barge, Karen Brucks and Beverly Diamond. Self-similarity in inverse limit spaces of the tent family. Proc. Amer. Math. Soc. 124 (1996) 3563-3570. MR 1363409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Charles L. Hagopian. The fixed-point property for simply connected plane continua. Trans. Amer. Math. Soc. 348 (1996) 4525-4548. MR 1344207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Eric L. McDowell and Sam B. Nadler Jr.. Absolute fixed point sets for continuum-valued maps. Proc. Amer. Math. Soc. 124 (1996) 1271-1276. MR 1317042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Piotr Minc. A Periodic Point Free Homeomorphism of a Tree-Like Continuum. Trans. Amer. Math. Soc. 348 (1996) 1487-1519. MR 1321584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Ronald de Man. On composants of solenoids . Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 87-90. MR 1350684.
Abstract, references, and article information   
View Article: PDF

[72] J. B. Fugate and Lee Mohler. Fixed point theorems for arc-preserving mappings of uniquely arcwise-connected continua . Proc. Amer. Math. Soc. 123 (1995) 3225-3231. MR 1307517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] M. M. Awartani and David W. Henderson. Compactifications of the ray with the arc as remainder admit no $n$-mean . Proc. Amer. Math. Soc. 123 (1995) 3213-3217. MR 1307490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Yutaka Iwamoto. Menger manifolds homeomorphic to their $n$-homotopy kernels . Proc. Amer. Math. Soc. 123 (1995) 945-953. MR 1246530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] J. Nikiel, L. B. Treybig and H. M. Tuncali. A rim-metrizable continuum . Proc. Amer. Math. Soc. 123 (1995) 281-286. MR 1260177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] James T. Rogers. Critical points on the boundaries of Siegel disks . Bull. Amer. Math. Soc. 32 (1995) 317-321. MR 1316499.
Abstract, references, and article information   
View Article: PDF

[77] Alan Dow and Klaas Pieter Hart. Cut points in \v Cech-Stone remainders . Proc. Amer. Math. Soc. 123 (1995) 909-917. MR 1216810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Judy A. Kennedy and James A. Yorke. Bizarre topology is natural in dynamical systems . Bull. Amer. Math. Soc. 32 (1995) 309-316. MR 1307903.
Abstract, references, and article information   
View Article: PDF

[79] Katsuro Sakai. All autohomeomorphisms of connected Menger manifolds are stable . Proc. Amer. Math. Soc. 122 (1994) 1289-1291. MR 1273522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Katsuro Sakai. Free actions of zero-dimensional compact groups on Menger manifolds . Proc. Amer. Math. Soc. 122 (1994) 647-648. MR 1249889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Lex G. Oversteegen and E. D. Tymchatyn. On the dimension of certain totally disconnected spaces . Proc. Amer. Math. Soc. 122 (1994) 885-891. MR 1273515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Jian-Ping Zhu. A note on subcontinua of $\beta[0,\infty)-[0,\infty)$ . Proc. Amer. Math. Soc. 120 (1994) 597-602. MR 1185283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Judy A. Kennedy and James A. Yorke. Pseudocircles in dynamical systems . Trans. Amer. Math. Soc. 343 (1994) 349-366. MR 1187029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Piotr Minc. On weakly chainable inverse limits with simplicial bonding maps . Proc. Amer. Math. Soc. 119 (1993) 281-289. MR 1172961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Eldon J. Vought. Infinite-ods in arcwise connected continua . Proc. Amer. Math. Soc. 118 (1993) 317-320. MR 1146867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Włodzimierz J. Charatonik. Continua as positive Whitney levels . Proc. Amer. Math. Soc. 118 (1993) 1351-1352. MR 1160293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Marwan M. Awartani. An uncountable collection of mutually incomparable chainable continua . Proc. Amer. Math. Soc. 118 (1993) 239-245. MR 1092914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Víctor Neumann Lara and Isabel Puga-Espinosa. Shore points and dendrites . Proc. Amer. Math. Soc. 118 (1993) 939-942. MR 1137230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Jo W. Heath. Weakly confluent, $2$-to-$1$ maps on hereditarily indecomposable continua . Proc. Amer. Math. Soc. 117 (1993) 569-573. MR 1129879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Piotr Minc. An atriodic simple-$4$-od-like continuum which is not simple-triod-like . Trans. Amer. Math. Soc. 338 (1993) 537-552. MR 1197564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 169 found      Go to page: 1 2 3 4 5 6